Alert archive / Florida / Flash Flood Warnings in 2005

Flash Flood Warning 5, NWS Tallahassee, FL

March 31, 20056 counties in Florida; Dale County, Geneva County, Houston County, Alabama

NWS Tallahassee, FL issued this flash flood warning at Mar 31, 2005, 5:18 PM CST for 6 counties in Florida; Dale County, Geneva County, Houston County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2005, 5:18 PM CST (23:18 UTC)
Expired
Mar 31, 2005, 8:15 PM CST
In force
3 hr
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Dale County, AL, Geneva County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 312321
FFWTAE
ALC045-061-069-FLC005-013-059-063-131-133-010215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
518 PM CST THU MAR 31 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BAY COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITIES OF...PANAMA CITY BEACH...PANAMA CITY...  
  WESTERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA
  HOLMES COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITY OF BONIFAY
  WESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA
  WALTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITIES OF...DE FUNIAK SPRINGS
  WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITIES OF...VERNON...CHIPLEY
  SOUTH CENTRAL DALE COUNTY IN SOUTHEAST ALABAMA
  GENEVA COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF GENEVA
  HOUSTON COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITIES OF...DOWNTOWN DOTHAN...COTTONWOOD

* UNTIL 815 PM CST

* AT 514 PM CST...EMGERGENCY MANAGEMENT REPORTED FLOODING FROM A
  LINE OF THUNDERSTORMS OVER THE WARNED AREA...WITH ROADS REPORTED 
  UNDER WATER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBB...
  TAYLOR...SLOCOMB...SAMSON...KINSEY...HARTFORD...COWARTS...COLUMBIA
  AND ASHFORD.

* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
  OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
  GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
  SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
  DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
  UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

* EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE RAPID FLOODING
  OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
  ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
  OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT
  TO FLOODING.

* AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF
  YOUR VEHICLE.

* DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
  FATALITIES ARE VEHICLE RELATED.

LAT...LON 3030 8603 3037 8637 3040 8639 3043 8622
      3040 8612 3049 8626 3047 8639 3098 8638
      3101 8617 3119 8619 3120 8572 3128 8565
      3131 8509 3131 8509 3117 8510 3068 8487
      3055 8499 3024 8509 3020 8540 2993 8539

$$

52-LANIER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 12:30 PM CST, 4 hours 48 minutes earlier.

Area forecast discussion, Mar 31, 12:30 PM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST THU MAR 31 2005

.SYNOPSIS...LARGE MCS WHICH FORMED OVER AL/MS/GA LAST NIGHT ALONG A
STATIONARY BOUNDARY...HAS BECOME LESS ORGANIZED THROUGH THE MORNING
HOURS TODAY...ESPECIALLY TO THE NORTH AND EAST. HOWEVER...NEW
SHOWERS AND STORMS ARE BEGINNING TO DEVELOP WELL TO THE SOUTH AND
EAST OF THE BOUNDARY WHERE SOME INSOLATION HAS OCCURRED AND PUSHED
TEMPS TO THE 80 DEGREE MARK. IT IS STILL IN QUESTION HOW FAR EAST
THESE STORMS WILL CONTINUE TO REDEVELOP THIS AFTERNOON...AS THE LOW
LEVEL INSTABILITY IS SOMEWHAT LIMITED AND THE BOUNDARY IS NOT
EXPECTED TO MAKE AND FURTHER PROGRESS TO THE SE. OVER THE COASTAL
WATERS...WINDS GENERALLY CONTINUE OUT OF THE S-SE AT 10 TO 15 KTS.

&&

.SHORT TERM...THE STAGE APPEARS TO BE SET FOR ANOTHER WIDESPREAD
HEAVY RAINFALL EVENT ACROSS MUCH OF THE CWA DURING THE NEXT 24-36
HRS...WITH 1 TO 3 INCH STORM TOTALS LIKELY ACROSS THE REGION...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE TO THE NORTH AND WEST. THE MOST
CHALLENGING PART OF THE POP FCST WILL BE TONIGHT...AS THE STATIONARY
BOUNDARY SHOULD LIFT BACK FURTHER N AS A WARM FRONT...WHICH SHOULD
TEMPORARILY STOP THE SPREAD OF THE SHOWERS AND STORMS TO THE SE.
HOWEVER...THIS DOES NOT TAKE INTO ACCOUNT ANY SHOWERS AND STORMS
DEVELOPING WELL OUT AHEAD OF THIS BOUNDARY WHICH MAY VERY WELL OCCUR
IN THE MORE UNSTABLE AIR LATE THIS AFTERNOON TO THE S AND E.
THEREFORE...WILL HAVE A NW TO SE POP GRADIENT FOR TONIGHT...AND MAY
GO SLIGHTLY HIGHER THAN THE MAV TO THE SE. GENERALLY CATEGORICAL
POPS ARE EXPECTED ON FRIDAY...AS A PRE-FRONTAL SQUALL LINE DEVELOPS
OUT AHEAD OF THE COLD FRONT AND MOVES EAST THROUGH THE CWA. IN
ADDITION TO THE HEAVY RAINFALL...SEVERE THUNDERSTORM DEVELOPMENT
CANNOT BE DISCOUNTED AS WELL...WITH LARGE HAIL AND DAMAGING WINDS
EXPECTED AS THE PRIMARY THREATS.

&&

.LONG TERM...
A SFC HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA SUNDAY AND
REMAIN DOMINANT THROUGH LATE TUESDAY GIVING RATHER BENIGN WEATHER
FOR THE FIRST HALF OF THE PERIOD. A SHORT WAVE WILL PUSH A SFC FRONT
THROUGH THE CWA LATE WEDNESDAY INTO THURSDAY AND BRING WITH IT
CHANCE POPS AND ISOLD TSTMS. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME...BUT WILL BE MONITORED AS THE SYSTEM APPROACHES. WEATHER
SHOULD CLEAR QUICKLY BEHIND THE FRONT BY FRIDAY MORNING.

&&

.MARINE...EXPECT THE RELATIVELY QUIET CONDITIONS TO QUICKLY COME TO
AN END BY LATE TONIGHT AS WINDS AND SEAS INCREASE OUT AHEAD OF THE
COLD FRONT TO AT LEAST SCEC LEVELS. BEHIND THE FRONT...AN SCA
APPEARS VERY LIKELY AT THIS TIME.

&&

.FIRE WEATHER...NO CONCERNS UNTIL SATURDAY AS HIGH PRESSURE BUILDS
INTO THE CWA.

&&

.HYDROLOGY...WIDESPREAD RIVER FLOODING CONTINUES ACROSS PARTS OF THE
CWFA...AND WILL LIKELY BE EXACERBATED BY ADDITIONAL RAINFALL OVER
THE NEXT COUPLE OF DAYS. SEE RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64 78 57 71 / 40 90 60 05
PANAMA CITY  66 76 53 69 / 50 80 50 05
DOTHAN       63 76 51 66 / 70 99 30 05
ALBANY       65 75 52 67 / 70 99 50 05
VALDOSTA     64 79 56 68 / 40 80 70 10
CROSS CITY   64 82 58 70 / 30 70 70 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...A FLOOD WATCH IS IN EFFECT UNTIL 930 AM CST FRIDAY MORNING.
GA...A FLOOD WATCH IS IN EFFECT UNTIL 1030 AM EST FRIDAY MORNING.
FL...NONE.
&&

SHORT TERM: GOULD
LONG TERM: HICKS
Hazardous weather outlook, Mar 31, 4:22 AM CST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 AM EST THU MAR 31 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-312300-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
522 AM EST THU MAR 31 2005

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL BUT THE
SOUTHEAST FLORIDA BIG BEND TODAY AND TONIGHT AND A MODERATE RISK FOR
RIP CURRENTS TODAY...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL BUT THE
SOUTHEAST FLORIDA BIG BEND TODAY AND TONIGHT. A COLD FRONT WILL SAG
SOUTH INTO CENTRAL GEORGIA AND ALABAMA THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF THIS BOUNDARY WILL MOVE INTO THE
REGION THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY
BECOME SEVERE WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING
WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THIS FRONT WILL
STALL JUST NORTH OF OUR FORECAST AREA THIS EVENING AND LIFT NORTH AS
A WARM FRONT OVERNIGHT AS A MUCH STRONGER LOW PRESSURE SYSTEM
DEVELOPS OVER THE LOWER MISSISSIPPI AND LIFTS TO THE NORTHEAST. A
SQUALL LINE IS EXPECTED DEVELOP AHEAD OF A STRONG COLD FRONT AND
MOVE TOWARD OUR SOUTHEAST ALABAMA AND EASTERN FLORIDA PANHANDLE ZONES
BY DAYBREAK FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE AS THE SQUALL LINE
ADVANCES FROM WEST TO EAST ACROSS THE TRI-STATE REGION FRIDAY. THE
LINE OF STORMS MAY CONTAIN BOW ECHOES PRODUCING DAMAGING WINDS AND
LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE
WEATHER THREAT WILL END LATE ON FRIDAY OVER ALL BUT THE EASTERNMOST
ZONES AS THE STRONG COLD FRONT PASSES THROUGH. THE SEVERE WEATHER
THREAT SHOULD END OVER THE VALDOSTA REGION AND THE EASTERN BIG BEND
EARLY SATURDAY MORNING. THE WEEKEND THROUGH THE FIRST PART OF NEXT
WEEK WILL BE DRY WITH RAIN CHANCES RETURNING ON WEDNESDAY AS ANOTHER
LOW PRESSURE SYSTEM SENDS ANOTHER COLD FRONT OUR WAY. LOWERING
AFTERNOON RELATIVE HUMIDITIES SATURDAY AND SUNDAY AFTERNOON MAY
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES TODAY.

A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE
BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO
DEEPER WATER.

IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE
BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT
BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO
SHORE OUTSIDE THE NARROW CURRENT.

.SPOTTER CALL TO ACTION STATEMENT...
SOME STORMS MAY BECOME SEVERE TODAY AND TONIGHT. SPOTTERS WILL BE
CONSIDERED ACTIVATED UPON THE ISSUANCE OF A CONVECTIVE WATCH FOR OUR
AREA.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

22-BARRY

In the hours before

Local storm report, Mar 31, 1:51 PM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             BAINBRIDGE              30.91N 84.58W
03/31/2005  1.75 INCH        DECATUR            GA   BROADCAST MEDIA

&&

MAJ
Local storm report, Mar 31, 2:16 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             N CAIRO                 30.88N 84.21W
03/31/2005  1.00 INCH        GRADY              GA   NWS EMPLOYEE

            REPORTED BY NWSFO PEACHTREE CITY.

&&

MAJ
Local storm report, Mar 31, 2:36 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 W THOMASVILLE         30.84N 84.01W
03/31/2005  1.75 INCH        THOMAS             GA   EMERGENCY MNGR

            EM REPORTS HAIL FALLING ACROSS ENTIRE COUNTY RANGING FROM
            MARBLE TO GOLF BALL SIZE.

&&

GODSEY
Special weather statement, Mar 31, 2:44 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 PM EST THU MAR 31 2005

FLZ007-009>016-026-028-029-034-312130-
BAY FL-CALHOUN FL-DIXIE FL-FRANKLIN FL-GADSDEN FL-GULF FL-HOLMES FL-
INLAND WALTON FL-JACKSON FL-LAFAYETTE FL-LIBERTY FL-TAYLOR FL-
WASHINGTON FL-
INCLUDING THE CITIES OF...APALACHICOLA...BLOUNTSTOWN...BONIFAY...
CALLAWAY...CARRABELLE...CHIPLEY...CROSS CITY...DE FUNIAK SPRINGS...
MARIANNA...MAYO...PANAMA CITY...PANAMA CITY BEACH...PERRY...
PORT ST. JOE...STEINHATCHEE AND VERNON
344 PM EST THU MAR 31 2005

...STRONG STORMS HEADED INTO THE FLORIDA BIG BEND...

AT 345 PM EST NATIONAL WEATHER SERVICE RADARS INDICATED STRONG STORMS
MOVING INTO LEON...WAKULLA...JEFFERSON...AND MADISON COUNTIES. THESE
STORMS WERE MOVING SOUTHEAST AT 25 MPH. STRONG WINDS WILL RACE OUT
AHEAD OF THESE STORMS...WITH WIND GUSTS TO 40 MPH POSSIBLE. THESE
WINDS COULD CAUSE DOWNED TREE BRANCHES AND POWER LINES.
OTHERWISE...VERY HEAVY RAIN AND FREQUENT LIGHTNING IS EXPECTED WITH
THESE THUNDERSTORMS.

FOURNIER
Special weather statement, Mar 31, 2:57 PM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EST THU MAR 31 2005

FLZ017>019-027-312130-
JEFFERSON FL-LEON FL-MADISON FL-WAKULLA FL-
INCLUDING THE CITIES OF...CRAWFORDVILLE...MADISON...MONTICELLO...
ST. MARKS AND TALLAHASSEE
357 PM EST THU MAR 31 2005

...STRONG STORMS HEADED INTO THE FLORIDA BIG BEND...

AT 345 PM EST NATIONAL WEATHER SERVICE RADARS INDICATED STRONG STORMS
MOVING INTO LEON...WAKULLA...JEFFERSON...AND MADISON COUNTIES. THESE
STORMS WERE MOVING SOUTHEAST AT 25 MPH. STRONG WINDS WILL RACE OUT
AHEAD OF THESE STORMS...WITH WIND GUSTS TO 40 MPH POSSIBLE. THESE
WINDS COULD CAUSE DOWNED TREE BRANCHES AND POWER LINES.
OTHERWISE...VERY HEAVY RAIN AND FREQUENT LIGHTNING IS EXPECTED WITH
THESE THUNDERSTORMS.

FOURNIER
Local storm report, Mar 31, 3:03 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     2 SW BAINBRIDGE         30.89N 84.60W
03/31/2005                   DECATUR            GA   PUBLIC

            REPORT OF METAL STORAGE BUILDING WRAPPED AROUND POLE.
            NUMEROUS TREES AND POWER LINES SNAPPED OFF ON SR 253.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:09 PM CSTSevere Thunderstorm WarningTAEMadison36 min

Nearby

Flash Flood Warnings in Florida, 2005Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.